Previous |  Up |  Next


Title: Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$ (English)
Author: Chvoj, Z.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 14
Issue: 2
Year: 1973
Pages: 13-16
Category: physics
Date available: 2012-10-05T18:41:44Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_014-1973-2_5.pdf 462.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo